Follow
Gleb Koshevoy
Gleb Koshevoy
IITP RAN
Verified email at cemi.rssi.ru
Title
Cited by
Cited by
Year
Zonoid trimming for multivariate distributions
G Koshevoy, K Mosler
The Annals of Statistics 25 (5), 1998-2017, 1997
1991997
Discrete convexity and equilibria in economies with indivisible goods and money
V Danilov, G Koshevoy, K Murota
Mathematical Social Sciences 41 (3), 251-273, 2001
1632001
Multivariate gini indices
GA Koshevoy, K Mosler
Journal of Multivariate Analysis 60 (2), 252-276, 1997
1261997
The Lorenz zonoid of a multivariate distribution
G Koshevoy, K Mosler
Journal of the American Statistical Association 91 (434), 873-882, 1996
1211996
Multivariate lorenz majorization
G Koshevoy
Social Choice and Welfare, 93-102, 1995
1061995
Choice functions and abstract convex geometries
GA Koshevoy
Mathematical social sciences 38 (1), 35-44, 1999
1041999
Lift zonoids, random convex hulls and the variability of random vectors
G Koshevoy, K Mosler
Bernoulli, 377-399, 1998
801998
The α-MEU model: A comment
J Eichberger, S Grant, D Kelsey, GA Koshevoy
Journal of Economic Theory 146 (4), 1684-1698, 2011
682011
Discrete convexity and unimodularity—I
VI Danilov, GA Koshevoy
Advances in Mathematics 189 (2), 301-324, 2004
612004
Zonoid data depth: Theory and computation
R Dyckerhoff, K Mosler, G Koshevoy
COMPSTAT, 235-240, 1996
581996
The Lorenz zonotope and multivariate majorizations
G Koshevoy
Social Choice and Welfare 15 (1), 1-14, 1997
551997
Cores of cooperative games, superdifferentials of functions, and the Minkowski difference of sets
VI Danilov, GA Koshevoy
Journal of Mathematical Analysis and Applications 247 (1), 1-14, 2000
512000
Gross substitution, discrete convexity, and submodularity
VI Danilov, GA Koshevoy, C Lang
Discrete Applied Mathematics 131 (2), 283-298, 2003
482003
On maximal weakly separated set-systems
VI Danilov, AV Karzanov, GA Koshevoy
Journal of Algebraic Combinatorics 32 (4), 497-531, 2010
442010
The Tukey depth characterizes the atomic measure
GA Koshevoy
Journal of Multivariate Analysis 83 (2), 360-364, 2002
352002
Mathematics of Plott choice functions
V Danilov, G Koshevoy
Mathematical Social Sciences 49 (3), 245-272, 2005
322005
Distributive lattices and products of capacities
GA Koshevoy
Journal of Mathematical Analysis and Applications 219 (2), 427-441, 1998
311998
On the existence of a technical efficiency criterion
AV Dmitruk, GA Koshevoy
Journal of Economic Theory 55 (1), 121-144, 1991
301991
Multivariate Lorenz dominance based on zonoids
GA Koshevoy, K Mosler
AStA Advances in Statistical Analysis 91 (1), 57-76, 2007
282007
Discrete convexity and Hermitian matrices
VI Danilov, GA Koshevoy
Trudy Matematicheskogo Instituta imeni VA Steklova 241, 68-89, 2003
282003
The system can't perform the operation now. Try again later.
Articles 1–20